Differentiation similarities in fractional pseudo-state space representations and the subspace-based methods

Abstract : The paper starts by presenting a new concept of differentiation similarity transformations for commensurate pseudo-states-space representations. It is proven that a pseudo-state-space representation with a commensurate differentiation order ν and a dimension of the transition matrix n can be similar to a pseudo-state-space representation with a commensurate order ν/k and a dimension of the transition matrix kn, where k is an integer number. A direct consequence of the aforementioned concept in fractional subspace-based identification methods for MIMO systems is that an overestimated pseudo-state-space representation has multiple minimums at commensurate differentiation orders over the integral number k. This result is especially visible when deterministic input/output signals are considered and less visible in the stochastic case due to overestimation.
Type de document :
Article dans une revue
Fractional Calculus and Applied Analysis, Institute of Mathematics and Informatics Bulgarian Academy of Sciences, 2013, 16 (1), pp.273-287. 〈10.2478/s13540-013-0017-8〉
Liste complète des métadonnées

https://hal.archives-ouvertes.fr/hal-00804801
Contributeur : Rachid Malti <>
Soumis le : mardi 26 mars 2013 - 12:50:24
Dernière modification le : vendredi 16 février 2018 - 19:10:01

Lien texte intégral

Identifiants

Citation

Rachid Malti, Magalie Thomassin. Differentiation similarities in fractional pseudo-state space representations and the subspace-based methods. Fractional Calculus and Applied Analysis, Institute of Mathematics and Informatics Bulgarian Academy of Sciences, 2013, 16 (1), pp.273-287. 〈10.2478/s13540-013-0017-8〉. 〈hal-00804801〉

Partager

Métriques

Consultations de la notice

205